CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
FUKUSHIMA TYPE DECOMPOSITION FOR SEMI-DIRICHLET FORMS 期刊论文
TOHOKU MATHEMATICAL JOURNAL, 2016, 卷号: 68, 期号: 1, 页码: 1-27
Authors:  Ma, Zhi-Ming;  Sun, Wei;  Wang, Li-Fei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Fukushima type decomposition  quasi-regular semi-Dirichlet forms  stochastic sets of interval type  transformation formula for martingale additive functionals  
Extensions of Levy-Khintchine formula and Beurling-Deny formula in semi-Dirichlet forms setting 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2006, 卷号: 239, 期号: 1, 页码: 179-213
Authors:  Hu, Ze-Chun;  Ma, Zhi-Ming;  Sun, Wei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Levy-Khintchine formula  Beurling-Deny formula  quasi-regular semi-Dirichlet form  local compactification  integral representation  quasi-compatible metric  
Quasi-homeomorphisms and measures of finite energy integrals of generalized Dirichlet forms 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2000, 卷号: 16, 期号: 2, 页码: 325-336
Authors:  Sun, W
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
generalized Dirichlet form  quasi-homeomorphism  measure of finite energy integral